# SDR USAA060980

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 68,798 hours, 68,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SKIN STA 1420-1440 S28R-S29R AND S30.  FAB'D FILLER, DOUBLER AND WASHERS, INSTALLED REPAIR PER EA 97850, SRM 53-00-01 FIG 201, DEFECT SIZE: 5" BY .200" BY DEPTH .001 - .025 CREASE.
